Vol 87, No 3-4 (2020)

Table of Contents

Vol 87, No 3-4 (2020)

Open Access Open Access  Restricted Access Subscription Access

Articles

Generalized Minkowski-type Fractional Inequalities Involving Extended Mittag-leffler Function
Maja Andrić, Ghulam Farid, Josip Pećarić, Usama Siddique
DOI:10.18311/jims/2020/24607 ,  Vol 87, No 3-4 (2020), Pagination: 137–147
ABSTRACT |  PDF     Abstract Views: 4  |  PDF Views: 0
Similarity Classes of Linear Transformations
Puja Bharti, Jagmohan Tanti
DOI:10.18311/jims/2020/25448 ,  Vol 87, No 3-4 (2020), Pagination: 148–164
ABSTRACT |  PDF     Abstract Views: 15  |  PDF Views: 0
A Class of Analytic Starlike Functions Associated with Petal Like Region on the Positive Half of Complex Plane
Rajesh Kumar Maurya, Poonam Sharma
DOI:10.18311/jims/2020/25449 ,  Vol 87, No 3-4 (2020), Pagination: 165–177
ABSTRACT |  PDF     Abstract Views: 2  |  PDF Views: 0
Tolerance Approach to Sensitivity Analysis in Multiobjective Transportation Problem
P. M. Paratane, A. K. Bit
DOI:10.18311/jims/2020/25450 ,  Vol 87, No 3-4 (2020), Pagination: 178–192
ABSTRACT |  PDF     Abstract Views: 7  |  PDF Views: 0
Covering Energy of Some Classes of Posets
Madhukar M. Pawar, Vandana P. Bhamre
DOI:10.18311/jims/2020/25451 ,  Vol 87, No 3-4 (2020), Pagination: 193–205
ABSTRACT |  PDF     Abstract Views: 3  |  PDF Views: 0
Uniqueness of Meromorphic Functions Sharing a Set of Roots of Unity
Dilip Chandra Pramanik, Jayanta Roy
DOI:10.18311/jims/2020/25452 ,  Vol 87, No 3-4 (2020), Pagination: 206–218
ABSTRACT |  PDF     Abstract Views: 5  |  PDF Views: 0
Some Fixed Point Results in Partial Metric Spaces Under Contractive Type Mappings
G. S. Saluja
DOI:10.18311/jims/2020/25453 ,  Vol 87, No 3-4 (2020), Pagination: 219–230
ABSTRACT |  PDF     Abstract Views: 5  |  PDF Views: 0
On Cyclic and Negacyclic Codes of Length 8ps Over Fpm + uFpm
Saroj Rani
DOI:10.18311/jims/2020/23906 ,  Vol 87, No 3-4 (2020), Pagination: 231–260
ABSTRACT |  PDF     Abstract Views: 1  |  PDF Views: 0
Radiative Unsteady Rarefied Gaseous Flow Over a Stretching Sheet with Velocity Slip and Temperature Jump Effects
Ram Prakash Sharma, N. Indumathi, S. Saranya, B. Ganga, A. K. Abdul Hakeem
DOI:10.18311/jims/2020/25447 ,  Vol 87, No 3-4 (2020), Pagination: 261–275
ABSTRACT |  PDF     Abstract Views: 1  |  PDF Views: 0
A (0;0,2) Interpolation Method to Approximate Functions via Ultraspherical Polynomials
R. Srivastava, Yamini Singh
DOI:10.18311/jims/2020/25454 ,  Vol 87, No 3-4 (2020), Pagination: 276–288
ABSTRACT |  PDF     Abstract Views: 3  |  PDF Views: 0